# SDR CA090929004

- Difficulty date: August 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,619 hours
- Engine: Pwa PT6T3B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Loose
- Location: Scissor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING SLEEVE FOUND LOOSE DUE TO IMPROPER ADHESIVE USE AND IMPROPER STAKING OF BEARING ASSY.
